# SDR 99ZZZX2520

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901WL
- Make and model: Beech B90
- Aircraft serial: LJ410
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: P83A2
- Condition: Failed
- Location: Cockpit
- Part time: 10,007 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER RUNNING THE AIR CONDITIONER DURING A PHSE INSPECTION, SMOKE WAS SEEN AND AND ODOR WAS DETECTED IN THE COCKPIT.  FOUND WIRE PB3A2 SMOULDERING UNDER THE CENTER PEDESTAL AT THE ISOLATION LIMITER BUS.  WIRES P83A2 AND P83B2 ARE ALUMINUM WIRES RUNNING FROM THE STARTER RELAY BUS IN THE RIGHT WING TO THE ISOLATION LIMITERS IN THE COCKPIT.  THEY PROVIDE POWER TO THE ENTIRE AIRCRAFT EXCEPT FOR THE EMERGENCY BUS AND ARE UNPROTECTED WIRES.  THE ALUMINUM WIRING HAS CORRODED AND OVERHEATED, AND FAILED OVER TIME. WHILE REMOVING WIRE P83A2, FOR REPLACEMENT WIRE P83B2, IT SIMPLY SNAPPED AT THE STARTER RELAY.  WIRE WAS SEVERELY CORRODED AND THE INSULATION ALSO SHOWED OVERHEATING.
